# SDR 0100619933

- Difficulty date: February 15, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- Aircraft time: 73,452 hours, 81,445 cycles
- Engine: Pwa JT8D9
- Engine time: 59,520 hours, 54,663 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 01038
- Condition: Failed
- Location: Rt Engine
- Part time: 16,604 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL350, THE RIGHT ENGINE CEASED OPERATING.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DIVERTED TO CLE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE DRIVEN FUEL PUMP LOCATED ON THE RIGHT ENGINE.  OPERATIONAL CHECK NORMAL.
